Conversion to a Consumption Tax in a Growth Model with Heterogeneity
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Seidman, Laurence S. & Maurer, Stephen B., 1982. "Taxes and capital intensity in a two-class disposable income growth model," Journal of Public Economics, Elsevier, vol. 19(2), pages 243-259, November.
- Seidman, Laurence S, 1983. "Taxes in a Life Cycle Growth Model with Bequests and Inheritances," American Economic Review, American Economic Association, vol. 73(3), pages 437-441, June.
- Seidman, Laurence S, 1984. "Conversion to a Consumption Tax: The Transition in a Life-Cycle Growth Model," Journal of Political Economy, University of Chicago Press, vol. 92(2), pages 247-267, April.
- Summers, Lawrence H, 1981. "Capital Taxation and Accumulation in a Life Cycle Growth Model," American Economic Review, American Economic Association, vol. 71(4), pages 533-544, September.
- Martin Browning & Annamaria Lusardi, 1996.
"Household Saving: Micro Theories and Micro Facts,"
96-01, University of Copenhagen. Department of Economics.
- Martin S. Feldstein, 1974. "Tax Incidence in a Growing Economy with Variable Factor Supply," The Quarterly Journal of Economics, Oxford University Press, vol. 88(4), pages 551-573.
- Mervyn A. King, 1980. "Savings and Taxation," NBER Working Papers 0428, National Bureau of Economic Research, Inc.
- Paul A. Samuelson & Franco Modigliani, 1966. "The Pasinetti Paradox in Neoclassical and More General Models," Review of Economic Studies, Oxford University Press, vol. 33(4), pages 269-301.
When requesting a correction, please mention this item's handle: RePEc:eee:jmacro:v:20:y:1998:i:4:p:665-680. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.